Z. Hedrlín, On universal partly ordered sets and classes, Journal of Algebra, vol.11, issue.4, pp.503-509, 1969.
DOI : 10.1016/0021-8693(69)90089-1

P. Hell and J. , Graphs and Homomorphisms, 2004.
DOI : 10.1093/acprof:oso/9780198528173.001.0001

P. Hell and X. Zhu, The circular chromatic number of series-parallel graphs, Journal of Graph Theory, vol.76, issue.1, pp.14-24, 2000.
DOI : 10.1002/(SICI)1097-0118(200001)33:1<14::AID-JGT2>3.0.CO;2-#

J. Hubi?ka and J. , Universal partial order represented by means of oriented trees and other simple graphs, European Journal of Combinatorics, vol.26, issue.5
DOI : 10.1016/j.ejc.2004.01.008

J. Hubi?ka and J. , Finite Paths are Universal, ITI Series 2003-129, 2003.

W. Klostermeyer and C. Q. Zhang, (2 + ?)-Coloring of planar graphs with large odd-girth, Journal of Graph Theory, vol.21, issue.2, pp.109-119, 2000.
DOI : 10.1002/(SICI)1097-0118(200002)33:2<109::AID-JGT5>3.0.CO;2-F

J. Ne?et?il and Y. Nigussie, Density of universal classes of series-parallel graphs (KAM Series, pp.2004-717

I. Niven, H. Zuckerman, and H. Montgomery, An introduction to the Theory of Numbers, 1991.

Z. Pan and X. Zhu, Density of the circular chromatic numbers of series-parallel graphs, Journal of Graph Theory, vol.229, issue.1, pp.57-68, 2004.
DOI : 10.1002/jgt.10171

X. Zhu, Circular chromatic number, Discrete Mathematics, vol.229, issue.1-3, pp.371-410, 2001.
DOI : 10.1016/S0012-365X(00)00217-X

URL : https://hal.archives-ouvertes.fr/hal-00307764